# SDR DL767971718

- Difficulty date: September 2, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N114DL
- Make and model: Boeing 767232
- Aircraft serial: 22226
- System (JASC): 2910 · Hydraulic System, Main
- Part: Ram Air Turbine
- Condition: Failed
- Location: Center Hyd Syst
- Component: 729550C
- Stage of operation: CL
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

LOSS OF CENTER HYDRAULIC PRESSURE AND QUANTITY ON TAKEOFF.  FOUND FAILURE OF THE RAM AIR TURBINE GROUND CHECKOUT MODULE  IN THE RIGHT WHEEL WELL.  REPLACED SAME, SYSTEM CHKS OK.
